# SDR USAA2009012390137

- Difficulty date: January 9, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 922 TO BS 947, RBL 54.50.  REPAIRED SEAT TRACK BETWEEN BS 922 TO BS 947, RBL 54.50 IAW B737 SRM 53-00-52.
